# SDR FDEA201003281023

- Difficulty date: March 28, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 50,475 hours, 21,728 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: C

## Discrepancy

APPROX 80K ON TAKEOFF MASTER WARNINGS LIGHTS  ILLUMINATED. CARGO FIRE HORN SOUNDED.  MAIN CARGO  FIRE ECIAS. LIGHT HAZY SMOKE IN COCKPIT. T/O  REJECTED.  MAIN CARGO FIRE CHECKLIST ACCOMPLISHED.  FIRE DEPT SCANNED ACFT FOR HEAT. NONE PRESENT.  PERFORMED AN OPS CHECK OF MAIN DECK SMOKE  DETECTORS REF AMM SUP 26-16-30.  NO DEFECTS NOTED.  DRAINED 2 QTS FROM RT ENG, QTY SHOWS 19 QTS WITH CREW ON BOARD RAN BOTH ENGINE TO TAKEOFF PWR.  BOTH  PACKS ON WITH LT AND RT BLEEDS OPEN.  AT TAKEOFF PWR WE HAD HAZY SMOKE IN ACFT.  BROUGHT ENGINE TO IDLE AND SHUTOFF RT BLEED. WITH CROSSFEED OPEN AND  BOTH PACKS ON, LT ENG BLEED OPEN, BROUGHT BOTH  ENGINES TO TAKEOFF AND NO SMOKE OR HAZE IN SYS.  SYS OPS CHECKS GOOD.  INSPECTED RT ENGINE INTAKE. NOTICED OIL JUST AFT ON C1 BLADES AT 6 0CLOCK POS.  REMOVE ENGINE P/N RB211-535E S/N 30942 AS PER WORK  CARD 71T0002-RR.  INSTALLED NEW ENGINE P/N  RB211-535E4, S/N 30891. COMPLETED WORK 24T1302 NR 2 ENGINE IDG DISCONNECT,  OPS CHECK.  ENGINE MOUNT FITTINGS-INSP.
